# SDR MWEA98101

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: De-Ice Syst
- Condition: Miswired
- Location: Lt Windshield
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

CAPTAINS WINDSHIELD DEVELOPED ICE ON IT IMPAIRING VISIBILITY.  MTC SWAPPED WIRES AT THE WINDSHIELD TEMP SENSOR AND RESET THE TRIPPED CIRCUIT BREAKER.
